# SDR SWAA2021051942731

- Difficulty date: December 29, 2020
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 45,916 hours, 24,138 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRAILING EDGE PANEL 651FB FWD EDGE HYDRAULIC GUIDE MOUNT BRACKET CRACKED / REMOVED AND REPLACED BRACKET PER SRM 51-40-02
